Helps with itchy watery eyes and runny nose, blocked nose, sinus pain, and sinus headache.
What else should I know about this product?
ClassificationPharmacy Only Medicine
Active IngredientsWhole Milk Powder,Soy Lecthin)
Chlorpheniramine Maleate 2 mg
Paracetamol 500 mg
phenylephrine hydrochloride 5 mg/5ml
DosageTake 2 tablets every 4-6 hours as necessary maximum 8 tablets in 24 hrs.
WarningsDo not use in children under 12years
Phenylephrine may cause sleeplessness in some people and avoid alcohol. ask your doctor before use if you have high blood pressure taking antidepressants breathing porblems or chronic lung disease asthma or emphysema heart liver kidney diseases diabetes epilepsy or glacoma or pregnant or recently tken blood pressure medicines or sympathomimetics.